RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 6, Pages 1267–1270 (Mi dan34450)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

Optimality conditions for certain classes of systems which are not solved with respect to the derivative

F. P. Vasil'ev


Full text: PDF file (513 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.311
Presented: A. N. Tikhonov
Received: 21.06.1968

Citation: F. P. Vasil'ev, “Optimality conditions for certain classes of systems which are not solved with respect to the derivative”, Dokl. Akad. Nauk SSSR, 184:6 (1969), 1267–1270

Citation in format AMSBIB
\Bibitem{Vas69}
\by F.~P.~Vasil'ev
\paper Optimality conditions for certain classes of systems which are not solved with respect to the derivative
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 6
\pages 1267--1270
\mathnet{http://mi.mathnet.ru/dan34450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0250164}
\zmath{https://zbmath.org/?q=an:0184.18702}


Linking options:
  • http://mi.mathnet.ru/eng/dan34450
  • http://mi.mathnet.ru/eng/dan/v184/i6/p1267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Melikov, “An analogue of Pontryagin's maximum principle in systems with neutral-type delay”, Comput. Math. Math. Phys., 36:11 (1996), 1541–1546  mathnet  mathscinet  zmath  isi
    2. T. K. Melikov, “An analogue of the Kelley condition for optimal systems with aftereffect of neutral type”, Comput. Math. Math. Phys., 38:9 (1998), 1429–1438  mathnet  mathscinet  zmath
    3. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
    4. M. Dzh. Mardanov, K. B. Mansimov, N. G. Abdullaeva, “Neobkhodimoe uslovie optimalnosti vtorogo poryadka v zadachakh upravleniya, opisyvaemykh sistemoi integro-differentsialnykh uravnenii s zapazdyvaniem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 22:2 (2018), 254–268  mathnet  crossref  zmath  elib
  • Number of views:
    This page:20
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019